MathSciNet Relay Station
MathSciNet bibliographic data
MR2117951 (2005k:60209) 60H20 (35R60 60J60)
Krylov, N. V.; Röckner, M. Strong solutions of stochastic equations with singular time dependent drift. Probab. Theory Related Fields 131 (2005), no. 2, 154–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement